# SDR BTA2013F00000

- Difficulty date: September 18, 2012
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N86VP
- Make and model: Cessna 650
- Aircraft serial: 6500089
- Engine: Garrtt TFE731*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Cooling Fan
- Part number: 738846
- Part serial: 0157A
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

HYDRAULIC COOLING FAN LEAKING HYDRAULIC FLUID.  HYDRAULIC SYS DEPLETED IN FLIGHT.  DECLARED EMERGENCY AND RETURNED TO DEPARTURE.
